Sign in to follow this  
Followers 0

80 Mg Accutane

1 post in this topic

Posted · Report post

Ok so I started taking accutane last month (april). My derm started me on 30mg I was both excited and anxious for the journey to clear skin. But I'm just about to enter my second month with my derm now upping my dosage to 80mg and I'm feeling awful, it seems my face is worse than before I don't have a ton of acne to begin with mine is more like huge painful cysts that don't go away for weeks. Ever since I started my face has become a war zone. I'm embarrassed to leave my room, I live with my boyfriend and his friend and it's a terrible feeling where I always feel the need to cake on the makeup. It's making me feel really self conscious, especially at work, I'm a server and can you imagine meeting new people every ten minutes and when I go up to the table I feel like the only thing they see are my blemishes. I've read a lot of blogs where they say it gets better before it gets worse, but when will it happen?!! I'm losing hope :/

Share this post

Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  
Followers 0